# SDR C2XA09TY246

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 18,929 hours, 10,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 14522226003
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOPCAP IN THE LAV IS CORRODED.  REMOVED AND REPLACED LT TOPCAP IN LAV IAW EMB 135/145 SRM 51-40-02.
